Benzo-Induced Tinnitus

Discussion in 'Introduce Yourself' started by giwm, Jul 22, 2015.

tinnitus forum
    1. giwm

      giwm Member

      Tinnitus Since:
      06/2015 benzo taper
      my tinnitus started at the beginning of my taper on 6/2015. It gets louder as I taper. I hope it will decrease if I taper slower and when I am finished with my taper. Has anyone's tinnitus decreased after their taper?
    2. I've read many accounts of it decreasing and going away..but it takes a long time..Hang in there, and yes slooooooow taper.
    3. Danny Boy

      Danny Boy Member Benefactor Hall of Fame

      Tinnitus Since:
      Cause of Tinnitus:
      Ear infection
      Can't say really. If you taper off, use campral or ask your doctor about. Good luck!
    4. ruben ruiz

      ruben ruiz Member

      Tucson, AZ
      Tinnitus Since:
      Cause of Tinnitus:
      I believe it was meds and stress
      Its like a catch 22. Damn if you do and damd if you dont. Are you taking a anti-depressant as well.
      How long were you on the benzo? God bless.

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.